# SDR AWXA200200764

- Difficulty date: July 31, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,986 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 507945164
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/4" CRACK WAS FOUND ON L-1 DOOR INTERNAL SKIN AT THE AFT UPPER CORNER DOOR STOP ADJUSTMENT CUTOUT, BS 346. MAINTENANCE CUTOUT CRACK AT L-1 DOOR AFT UPPER CORNER DOOR STOP ADJUSTMENT CUTOUT, BS 346. FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR IAW B737-200 SRM 51-40-2, FIG. 1, PG. 1-3.
